# SDR YENA2021101900679

- Difficulty date: October 15, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N793JB
- Make and model: Airbus A320-232
- Aircraft serial: 04647
- Aircraft time: 39,776 hours, 13,726 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Missing
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT #1505, EWR-FLL. (EMERGENCY DECLARED)PUT LG DOWN FOR LANDING RECEIVED ECAM "LG DOORS NOT CLOSED" FOR RIGHT NOSE GEAR DOOR ; AFTER SECOND APPROACH RECEIVED "L/G SYSTEM DISAGREE UPON LANDING. INSP NLG AREA AND FOUND NLG PROX SNSR 19GA TARGET ASSY MISSING. INSTALLED NEW TARGET ASSY IAW 32-31-73-400-005A. PERFORMED LGCIU 1 & 2 BITE CHK IAW AMM 32-69-00-740-001A. OPS CHK GOOD
